Kulikov, Anatolii Nikolaevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24
Presentations: 1

Number of views:
This page:685
Abstract pages:3277
Full texts:1126
Associate professor
Candidate of physico-mathematical sciences (1977)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
UDC: 517.917, 517.9, 519.624.2, 517.956.4
MSC: 34A30, 34D08, 34L40, 90C25, 65J05, 37H20
Main publications:
  1. V. S. Kolesov, Yu. S. Kolesov, A. N. Kulikov, I. I. Fedik, “Ob odnoi matematicheskoi zadache teorii uprugoi ustoichivosti”, Prikladnaya matematika i mekhanika, 42:3 (1978), 458–465
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. N. Kulikov, A. V. Sekatskaya, “Local Attractors in One Boundary-Value Problem for the Kuramoto–Sivashinsky Equation”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 148 (2018),  58–65  mathnet  mathscinet
2. A. N. Kulikov, D. A. Kulikov, “The Kuramoto–Sivashinsky equation. A local attractor filled with unstable periodic solutions”, Model. Anal. Inform. Sist., 25:1 (2018),  92–101  mathnet  elib
3. A. N. Kulikov, D. A. Kulikov, “Local bifurcations in the periodic boundary value problem for the generalized Kuramoto–Sivashinsky equation”, Avtomat. i Telemekh., 2017, 11,  20–33  mathnet  elib; Autom. Remote Control, 78:11 (2017), 1955–1966  isi  scopus
4. A. N. Kulikov, D. A. Kulikov, “Nonlocal model for the formation of ripple topography induced by ion bombardment. Nonhomogeneous nanostructures”, Matem. Mod., 28:3 (2016),  33–50  mathnet  elib
5. A. M. Kovaleva, A. N. Kulikov, D. A. Kulikov, “Stability and bifurcations of undulate solutions for one functional-differential equation”, Izv. IMI UdGU, 2015, 2(46),  60–68  mathnet  elib
6. A. N. Kulikov, D. A. Kulikov, “Formation of wavy nanostructures on the surface of flat substrates by ion bombardment”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012),  930–945  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:4 (2012), 800–814  isi  elib  scopus
7. A. N. Kulikov, G. V. Pilipenko, “Resonances in the problem of the panel flutter in a supersonic gas flow”, Model. Anal. Inform. Sist., 18:1 (2011),  56–67  mathnet
8. A. N. Kulikov, D. A. Kulikov, A. S. Rudyi, “Bifurcation of the nanostructures induced by ion bombardment”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 4,  86–99  mathnet
9. A. N. Kulikov, “1 : 3 Resonance is a possible cause of nonlinear panel flutter”, Zh. Vychisl. Mat. Mat. Fiz., 51:7 (2011),  1266–1279  mathnet  mathscinet; Comput. Math. Math. Phys., 51:7 (2011), 1181–1193  isi  scopus
10. E. S. Kokuykin, A. N. Kulikov, “Business cycles and torus in the non-homogeneous multiplier-accelerator model”, Model. Anal. Inform. Sist., 16:4 (2009),  86–95  mathnet  elib
11. A. N. Kulikov, D. A. Kulikov, “After critical and precritical bifurcations of progressive wave in a generalized Ginzburg–Landau equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 4,  71–78  mathnet
12. E. V. Korshunova, A. N. Kulikov, “Spatial non-homogeneous invariant tori in the Multiplier-Accelerator model”, Model. Anal. Inform. Sist., 15:1 (2008),  45–50  mathnet
13. A. E. Kotikov, A. N. Kulikov, “Travelling waves bifurcation of the modified Ginzburg-Landau's equation”, Model. Anal. Inform. Sist., 15:1 (2008),  10–15  mathnet
14. A. N. Kulikov, “The attractors of two boundary value problems for a modifieded nonlinear telegraph equation”, Nelin. Dinam., 4:1 (2008),  57–68  mathnet
15. A. N. Kulikov, D. A. Kulikov, “Bifurcation of autowaves of generalized cubic Schrödinger equation with three independent variables”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 3,  23–34  mathnet
16. A. Yu. Kolesov, A. N. Kulikov, N. Kh. Rozov, “Attractors of Singularly Perturbed Parabolic Systems of First Degree of Nonroughness in a Plane Domain”, Mat. Zametki, 75:5 (2004),  663–669  mathnet  mathscinet  zmath  elib; Math. Notes, 75:5 (2004), 617–622  isi
17. A. Yu. Kolesov, A. N. Kulikov, N. Kh. Rozov, “Invariant Tori of a Class of Point Transformations: Preservation of an Invariant Torus Under Perturbations”, Differ. Uravn., 39:6 (2003),  738–753  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 775–790
18. A. Yu. Kolesov, A. N. Kulikov, N. Kh. Rozov, “Invariant Tori of a Class of Point Mappings: The Annulus Principle”, Differ. Uravn., 39:5 (2003),  584–601  mathnet  mathscinet; Differ. Equ., 39:5 (2003), 614–631
19. A. N. Kulikov, “Attractors of a Nonlinear Boundary Value Problem Arising in Aeroelasticity”, Differ. Uravn., 37:3 (2001),  397–401  mathnet  mathscinet; Differ. Equ., 37:3 (2001), 425–429
20. Yu. S. Kolesov, A. N. Kulikov, “Bifurcation of auto-oscillations in the classical system of telegraph equations with a nonclassical nonlinear boundary condition”, Mat. Zametki, 66:6 (1999),  948–951  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 784–787  isi
21. A. N. Kulikov, “An analogue of the Hopf bifurcation theorem in a problem on the mathematical investigation of a nonlinear panel flutter with a small damping coefficient”, Differ. Uravn., 29:5 (1993),  780–785  mathnet  mathscinet; Differ. Equ., 29:5 (1993), 666–671
22. A. N. Kulikov, “Nonlinear flutter panel: the risk of hard excitation of vibrations”, Differ. Uravn., 28:6 (1992),  1080–1082  mathnet  mathscinet  zmath
23. A. N. Kulikov, V. R. Fazylov, “Convex optimization with prescribed accuracy”, Zh. Vychisl. Mat. Mat. Fiz., 30:5 (1990),  663–671  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 16–22
24. A. N. Kulikov, V. R. Fazylov, “A finite method for solving systems of convex inequalities”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 11,  59–63  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:11 (1984), 75–80

25. V. V. Abramov, D. I. Boyarkin, I. M. Burkin, K. V. Bukhensky, O. V. Druzhinina, D. K. Egorova, R. V. Zhalnin, I. V. Ionova, A. N. Konenkov, A. N. Kulikov, A. G. Kushner, E. Yu. Liskina, S. S. Mamonov, O. N. Masina, A. K. Murtazov, A. Yu. Pavlov, P. M. Simonov, A. O. Kharlamova, T. Ph. Mamedova, S. M. Muryumin, V. I. Safonkin, G. A. Smolkin, L. A. Sukharev, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, “To the eighty-fifth anniversary of Mikhail Tikhonovich Terekhin”, Zhurnal SVMO, 21:1 (2019),  114–115  mathnet

Presentations in Math-Net.Ru
1. Local bifurcations in the periodic boundary value problem for the Kuramoto-Sivashinsky equation
A. N. Kulikov, D. A. Kulikov
International Conference on Differential Equations and Dynamical Systems
July 8, 2014 16:10

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019